DOI 10.1097/ijg.0000000000001596
Zonisamide-induced Choroidal Effusion: A Case Report.
Аннотация
PURPOSE: To describe a case of zonisamide-induced bilateral choroidal effusion.
CASE REPORT: A 72-year-old woman presented with a 4-day history of bilateral blurred vision 9 days after initiating oral zonisamide for essential tremor. Clinical examination revealed an asymmetric choroidal detachment with open anterior chamber angle and intraocular pressure within the normal range. Posterior segment ultrasonography and ultrasound biomicroscopy both confirmed the presence of bilateral ciliochoroidal effusion. Zonisamide treatment was discontinued. One month after treatment discontinuation, the ophthalmological examination was normal and no further treatment was needed.
CONCLUSION
Zonisamide can cause an idiosyncratic reaction leading to choroidal effusion with or without acute angle closure. Early withdrawal of the causative agent is the key to reversing this condition. These findings indicate that zonisamide and other sulfa-derived drugs must be ruled out in the differential diagnosis of choroidal effusion of unknown cause.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.